MAUDE Adverse Event Report: Synthes GmbH RETENTION PIN FOR SCREWDRIVER W/ Q C -HEX 12MM/SHORT/XL25

Synthes GmbH RETENTION PIN FOR SCREWDRIVER W/ Q C -HEX 12MM/SHORT/XL25
Catalog Number 03.045.008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the threaded tip of retention pin for screwdriver, short broke off while inserting a screw intraoperatively.The account sees this as a patient safety issue as the broken part of the retention pin is too tiny that it is not easily noticeable.There was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
RETENTION PIN FOR SCREWDRIVER W/ Q C -HEX 12MM/SHORT/XL25
Common Device Name
Screwdriver
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50896840
Report Number8030965-2026-09768
Device Sequence Number10761435
Product Code HXX
UDI-Device Identifier07612334167859
UDI-Public(01)07612334167859
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.045.008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown